# SDR SWIA201334152

- Difficulty date: July 30, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 39,471 hours, 56,591 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRIP EMERGENCY LIGHTS 2ND RED ONE FROM FRONT DOES NOT ILLUMINATE.  FLT#5439 REPAIRED BAD CONNECTION.
